# SDR REXA201100845

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 9,582 hours, 6,836 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN BRAKES FEEL SPONGY AND REDUCED BRAKING ACTION ON RT SIDE.  BTMS TEMP ON RT I/B BRAKE IS 2 VERSUS 7 ON RT OUTBOARD BRAKE. (LT BTMS 4 ON IB AS WELL AS O/B).  BLED NR 3 HYD SYS IAW CRJ-900 AMM 32-43-00.  OPS CHECKED GOOD.  OK FOR SERVICE.  LEAKS CHECKED GOOD.  DURING T/S, FOUND NR 3 BRAKE ACCUMULATOR GAUGE BAD.  REMOVED AND REPLACED NR 3 BRAKE ACCUMULATOR GAUGE IAW CRJ-900 AMM 32-43-30, OPS AND LEAKS CHECKED GOOD.  OK FOR SVC.  P/N EFFECTIVITY VERIFIED.
